MAUDE Adverse Event Report: Sonova AG Phonak Audeo L90-R; Hearing aid, receiver-in-canal

Sonova AG Phonak Audeo L90-R; Hearing aid, receiver-in-canal
Model Number 050-0889-P5
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
Sonova received a complaint through a service repair order indicating that a hearing aid became hot and subsequently ceased functioning.No patient injury, medical intervention, or other adverse health consequences were reported in association with the event.
 
Additional Manufacturer Narrative
The manufacturer has initiated an investigation into the reported event.The investigation includes follow-up with the hcp, verification of traceability, review of the service history and labeling, and confirmation of the device's availability for evaluation.This is an initial report.Additional reports will be submitted as new information becomes available.

Brand Name
Phonak Audeo L90-R
Common Device Name
Hearing aid, receiver-in-canal
Manufacturer (Section D)
Sonova AG
laubisruetistrasse 28
staefa, zurich 8712
SZ  8712
Manufacturer Contact
aleksandra enns-bray
laubisruetistrasse 28
staefa, 8712
SZ   8712
MDR Report Key50933339
Report Number3005085999-2026-00032
Device Sequence Number21265958
Product Code OSM
UDI-Device Identifier07613389477832
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number050-0889-P5
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/29/2026
Date Device Manufactured08/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown